|Frank, I'm not on this site very much so it's interesting that I saw your post so quickly. I had EXACTLY the same reaction to prednisone a couple of years ago where the rash kept coming back (even tho it hadn't gone away completely) a few weeks after getting another round of shots. I had to educate myself about what was going on, because no one else knew.
After researching the web, I came upon a little known product called Ivyoff (I see a few users have already found out about it here). Their website is very informative and I even called the company and they told me that prednisone only masks the symptoms. When the prednisone wears off, the rash will come back out again until your body rids itself of the oils. Makes sense, considering what I had gone thru.
In any case, I suggest you give it a try. It's the only thing that worked for me.
Congratulations to everyone else on this site who found about it.